MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG EMBRACE; REVERSE TRAY, COCRMO NEUTRAL

WALDEMAR LINK GMBH & CO. KG EMBRACE; REVERSE TRAY, COCRMO NEUTRAL
Model Number 643-010/00
Medical Device Problem Codes Unintended Movement (3026); Separation Problem (4043)
Health Effect - Clinical Codes Failure of Implant (1924); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Loosening of the reverse tray.
 
Additional Manufacturer Narrative
The review of the device history showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Loosening of the reverse tray.
 
Additional Manufacturer Narrative
The review of the device history showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.

Brand Name
EMBRACE
Common Device Name
REVERSE TRAY, COCRMO NEUTRAL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key21446446
Report Number3004371426-2025-00009
Device Sequence Number12703045
Product Code PAO
UDI-Device Identifier04026575237029
UDI-Public04026575237029
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number643-010/00
Device Catalogue Number643-010/00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale